# SDR SWAA2022021127623

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 52,518 hours, 24,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CENTER THRESHOLD CRACKED. / REMOVED AND REPLACED FWD CARGO COMPARTMENT CENTER THRESHOLD PER MM 53-11-02.
